| Model Number |
B7000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Skin Discoloration (2074); Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As written from the complaint (b)(4) description: "patient reported needing to take the cam off d/t skin irritation and blisters".Additional information: the patient stated they were given prednisone and oral antibiotic by the surgical center but was unable to provide the name of the antibiotic medication.The patient also stated they were given lidocaine at a surgical center.The patient mentioned blistering, oozing, and extreme itching.They stated that they went to a surgical center for care and were placed on prednisone and an antibiotic.The effect was isolated to the area of the patch which was the upper left breast of the patient.This is not the directed location of application per the cam instructions for use.The patient mentioned that it took 2 weeks for the irritation to subside.The device was requested to be returned on 20 sep 2024.At the time of this report, the device has not been obtained to perform an investigation or failure analysis.
Additional Manufacturer Narrative
The device history record (dhr) for unit x72tp-8gk97 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.The patient mentioned to medical staff that they generally have sensitive skin.It is evident that the patient does have a predisposition to material(s) found within the patient adhesive.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.